# SDR USAA2014041700012

- Difficulty date: April 15, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 57,913 hours, 21,152 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: S1L12425
- Condition: Hung Up
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS O2 MASK FAILED DROP TEST AT ROW 6R, 8R, 12L, 13R, 14R, 18R, 25L & AFT RT FLIGHT ATTENDANT & FWD LT FLIGHT ATTENDANT.  ADJUSTED MASK BOX, REPLACED 02 CONTAINERS & PERFORMED OPERATIONS CHECK AS REQUIRED.
